Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 6, NWS State College, PA
NWS State College, PA issued this tornado warning at Jun 29, 2024, 6:23 PM EDT for Cumberland County, Pennsylvania. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2024, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 29, 2024, 6:48 PM EDT
- In force
- 25 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cumberland County, PA
The radar
The State College radar (KCCX), 111 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:25 PM EDT | TSTM WND DMG | 1 Nw Walnut Bottom, PA | Trees down on the roadway blocking one lane of trafffic. |
| Jun 29, 6:25 PM EDT | TSTM WND DMG | 1 Nw Walnut Bottom, PA | Trees down on the roadway blocking one lane of trafffic. The period of the Tstm Wnd Dmg event was 5 minutes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:11 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WFUS51 KCTP 292223
TORCTP
PAC041-292300-
/O.NEW.KCTP.TO.W.0006.240629T2223Z-240629T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
623 PM EDT Sat Jun 29 2024
The National Weather Service in State College PA has issued a
* Tornado Warning for...
Central Cumberland County in south central Pennsylvania...
* Until 700 PM EDT.
* At 622 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Walnut Bottom, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pine Grove Furnace around 630 PM EDT.
Mount Holly Springs around 640 PM EDT.
This includes Interstate 81 from mile markers 31 to 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4006 7745 4017 7746 4019 7711 4008 7712
4003 7719 4001 7729
TIME...MOT...LOC 2222Z 278DEG 21KT 4008 7737
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Bauco2 follow-up statements
058
WWUS51 KCTP 292238
SVSCTP
Severe Weather Statement
National Weather Service State College PA
638 PM EDT Sat Jun 29 2024
PAC041-292300-
/O.CON.KCTP.TO.W.0006.000000T0000Z-240629T2300Z/
Cumberland PA-
638 PM EDT Sat Jun 29 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL
CUMBERLAND COUNTY...
At 637 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Pine Grove Furnace, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Cumberland County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4006 7736 4012 7733 4019 7711 4008 7712
4003 7719 4001 7729
TIME...MOT...LOC 2237Z 281DEG 21KT 4006 7726
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Bauco079
WWUS51 KCTP 292248
SVSCTP
Severe Weather Statement
National Weather Service State College PA
648 PM EDT Sat Jun 29 2024
PAC041-292257-
/O.CAN.KCTP.TO.W.0006.000000T0000Z-240629T2300Z/
Cumberland PA-
648 PM EDT Sat Jun 29 2024
...THE TORNADO WARNING FOR CENTRAL CUMBERLAND COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.
Remember, a Severe Thunderstorm Warning still remains in effect for
Northeastern Adams County, Central Cumberland County, Southeastern
Dauphin County, and Northwestern York County.
&&
LAT...LON 4006 7736 4012 7733 4019 7711 4008 7712
4003 7719 4001 7729
TIME...MOT...LOC 2246Z 278DEG 21KT 4005 7718
$$
BaucoWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 29, 6:01 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 29, 6:01 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service State College PA 601 PM EDT Sat Jun 29 2024 .SYNOPSIS... Low pressure will track north of Pennsylvania this weekend, with the associated warm front lifting through the state today and the trailing cold front pushing through on Sunday. A large high pressure system will build into the region early in the upcoming week, then a dying cold front will likely push in from the Great Lakes and stall out over the area late next week. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... QLCS line racing across our E/SE counties. Clearing TOR Watches and Flood Watches to the west as the line passes. Tornado watch reamins in effect until 8 PM for much of far eastern, south eastern and south central PA. Earlier discussion below. Rain/showers across the nrn tier have been generally light with obs there only in the hundreths in the Elk-Tioga Co corridor, but nrn Warren and McKean Cos have had a little over half an inch in the last 6 hrs. High PWATs make efficient rainfall. Showers over SWrn PA are moving into our CWA at about 40KTs. No really deep convection in those yet, though, with only a couple ltg strikes embedded. The clouds are thinning in the central mtns, and briefly cleared in the SW. Elsewhere only tiny breaks in the overcast thus far. Mixing should continue to make more breaks/thin spots occur and allow temps to get warm enough to trigger additional showers and storms by noon. The vort max over roughly eastern LE should continue ENE, and the lull/slight suppression of convection currently over ern and central OH could delay development of deep convection over PBZ's area over the next 1-2 hrs and could help our wrn highlands keep convection weaker, too. But, the wave of showers in the Alleghenies right now could assist in the development over our south-central counties shortly. But, the earlier breaks in the clouds in our SW have closed up for the most part and the thicker lower clouds in the E will help keep things suppressed (not totally) before late aftn or early evening there. Minor tweaks to near term sky/PoPs were all that were made with this update. See the hydro section below, too. Prev... A low amplitude upper trough will approach from the Grt Lks this weekend, with the associated surface low passing well north of PA through Southern Ontario/Quebec. The attendant warm front is progged to lift through Central PA this afternoon and the trailing cold front should slice southeast across the forecast area during the daylight hours of Sunday. A developing and relatively strong southwesterly low level jet (focused across the Northern counties of PA this morning and mainly across the Susq Valley later this afternoon and evening) and surging pwats ahead of an approaching mid/upper level shortwave will overrun warm front, slowly advancing NE across the middle and upper Ohio river Valley. This will bring the best chance of showers and a slight chance of tsra to the N Mtns between throughout much of the remainder of the morning hours today. The area of greatest concern for scattered strong to potentially severe TSRA with the threat for heavy rain and flash flooding will spread south and east later this morning through this afternoon as the axis of the LLJ slides east and the favorable RR quad of an approx 2 sigma upper level jet and its enhanced MESO-B lift moves overhead. (Moved hydro talk below to a hydro section) With high pressure passing off of the New England coast the increasingly moist low level south to southeast near surface flow and moderate to strong low level speed and directional shear will bring favorable hodographs and low LCLs to support the threat of discrete TSRA cells and short line segments with their long axis oriented at a large angle to the deep layer shear vector, creating the potential for BKN-S signatures and transient/weak QLCS tornadoes formed by descending rear inflow jets and even some fairly strong and persistent mesocyclones with the more discrete cells. As detailed by the previous fcst discussions - Model soundings indicate there will be a good deal of cloudiness today, especially over the north-central mountains, where model RH profiles indicate stratus could linger into the early afternoon ahead of the approaching warm front. However, even modest diurnal heating should yield capes in the neighborhood of 1000 J/kg Sat afternoon per latest ensemble output. The moderate instability, combined with progged 0-6km shear of 40-50kts, is more than sufficient to support organized strong/severe convection Sat PM with a few supercells and an isolated tornado possible, especially across the northwest half of the forecast area, where HREF UHEL values are highest and STP values peak near 2. Temps will start the day in the 60s. Highs will range from the low to mid 70s over the Ncent Mtns to the mid and upper 80s in the Southern Valleys. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/... Latest model guidance indicates the bulk of the convection will shift east of the region late tonight, as the lead shortwave and plume of highest pwats exit the state. However, passage of the surface cold front will bring the chance for another round of convection Sunday. Locations most likely to see potential strong/svr t-storms are over the southeastern part of the CWA due to a fropa coinciding with peak heating of the late afternoon. Lows tonight will be very mild and in the mid 60s to mid 70s or 10 to 15 deg F above normal. Max temps Sunday will be a few to several deg F higher than today (Sat) in all locations. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Once the cold front clears, the door will be open for another seasonably cool/dry airmass to invade the Commonwealth. This will result in a less humid and comfortably dry start to July on Monday. A fair and cool Monday night looks likely as high pressure and associated dry airmass build directly over PA, resulting in efficient radiational cooling and min temps several degrees below normal. Fair and warmer weather is expected Tuesday into at least the first half of Wednesday, as upper level ridging builds over the state and surface high drifts offshore. All medium range guidance tracks a weakening shortwave well north of PA late Wednesday into Thursday. The dying cold front is likely to sag into the state Thursday and stall out in the vicinity of PA through Friday. Falling heights/surging low level moisture ahead of the front could support scattered convection as early as Wednesday afternoon over the northwest half of PA. However, a better chance of showers/tsra areawide will come with the arrival of the front Thu into Friday. Early best guess of late week rainfall based on ensemble plumes ranges from 0.25 to 0.75 inches, with the highest amounts over the N Mtns and least in the south. Heat and humidity should peak ahead of the front Wed-Thu. Ensemble mean 850mb temps surging to near 20C indicate max temps could reach the low to perhaps mid 90s in the Lower Susq Valley Thursday, with high humidity pushing heat indices into the mid and upper 90s. Ensemble plumes suggest slightly cooler daytime temps late week, due to more clouds/showers. However, high pwats in the vicinity of the stalling front should result in muggy nights and above normal min temps the entire second half of next week. Models begin to diverge as we head into the weekend. Most guidance suggests that rain chances stick around through at least Saturday as another cold front approaches the area. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... For the 18Z TAF package, used a TEMPO group to cover the chance of thunderstorms. Cloud cover has resulted in most of the convection staying out of area so far. Bands of showers tend to weaken as they move east of the western mountains. Limited heating may allow for a few storms later this afternoon into this evening, as dewpoints continue to rise. Later tonight, most of the showers and storms move out of the area. Expect conditions to improve during the day on Sunday, as the winds shift to the northwest and much less humid air moves into the area from northwest to southeast. Monday and Tuesday look dry at this point with a dry airmass and VFR conditions, as high pressure builds into the area. A bit breezy on Monday, given the cooler air being advected into the region. Outlook... Mon-Tue...Dry weather with VFR conditions except perhaps some AM valley fog N. Wed...PM TSRA moving across from W-E. Thu...A chance of showers and storms. && .HYDROLOGY... Over half of an inch of rain last night and this morning over the far NW has increased confidence that the precip in the N will be very efficient today. While dbZ and the amt of ltg may not impress today, the moist adibatic profiles and deep warm layer will make for heavy rain at times. Draw back to fast storm motions: 1) radar may underestimate precip as the fast cells skip along in between scans, and 2) it's tough to get flooding when the cells have a low residence time. However the repeated showers/storms could (easily) overcome that issue. Prev... The area of greatest concern for heavy rain and flash flooding will spread south and east later this morning through this afternoon as the axis of the LLJ slides east and the favorable RR quad of an approx 2 sigma upper level jet and its enhanced MESO-B lift moves overhead. PWAT values increased steadily from west to east overnight from a little over one inch to start the night to around 1.6 inches early today. PWATS via the GEFS will peak around +3 sigma or about 2.25 inches later this morning through this afternoon (which are values that haven't been seen so far in PA during 2024). This anomalous, deep moisture will support the threat for locally very heavy rain (in excess of 2 inches/hour) within a broad area of 1 to 1.5 inch basin average storm total rain forecast for much of Central and Northern PA. Issued a Flood Watch from 12Z today through 06Z Sunday for much of Central and Northern PA where FFG values are well under 2 inches/3 hours across parts of the Northern Mtns. && .CLIMATE... Through 6/27, June ranks as the second warmest on record at Harrisburg with an average monthly temperature of 76 degrees or +3.8 degrees above normal. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 AM EDT Sunday for PAZ051>053. && SYNOPSIS...Lambert/DeVoir/Fitzgerald NEAR TERM...Lambert/DeVoir/Fitzgerald/Dangelo/Martin SHORT TERM...Fitzgerald/Steinbugl LONG TERM...Fitzgerald/Bauco AVIATION...Martin HYDROLOGY...Lambert/Dangelo CLIMATE...Steinbugl
Hazardous weather outlook, Jun 29, 5:58 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service State College PA 558 PM EDT Sat Jun 29 2024 PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 302200- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- 558 PM EDT Sat Jun 29 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms with gusty winds and small hail are possible again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-035-036-049-050-056>059-063>066-302200- Huntingdon-Mifflin-Juniata-Fulton-Franklin-Union-Snyder-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 558 PM EDT Sat Jun 29 2024 ...TORNADO WATCH 482 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms with gusty winds and small hail are possible again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ051>053-302200- Montour-Northumberland-Columbia- 558 PM EDT Sat Jun 29 2024 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... ...TORNADO WATCH 482 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms with gusty winds and small hail are possible again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jun 29, 4:53 PM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
453 PM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Tstm Wnd Dmg 1 WNW Huntingdon 40.50N 78.02W
06/29/2024 Huntingdon PA Amateur Radio
Reports of trees down in Huntingdon Borough.
&&
NPBLocal storm report, Jun 29, 5:00 PM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
500 PM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 3 W Mcalevys Fort 40.63N 77.87W
06/29/2024 Huntingdon PA Amateur Radio
Multiple trees down along State Route 305
and Guyer Road.
&&
NPBSpecial weather statement, Jun 29, 5:04 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service State College PA
504 PM EDT Sat Jun 29 2024
PAZ026-028-034>036-056-063-292130-
Perry PA-Bedford PA-Fulton PA-Franklin PA-Cumberland PA-Juniata PA-
Huntingdon PA-
504 PM EDT Sat Jun 29 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BEDFORD...SOUTHERN
HUNTINGDON...NORTHEASTERN FRANKLIN...NORTHEASTERN FULTON...
SOUTHWESTERN JUNIATA...WESTERN CUMBERLAND AND SOUTHWESTERN PERRY
COUNTIES THROUGH 530 PM EDT...
At 503 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Huntingdon to 11 miles
northeast of Breezewood. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Union, Waterfall, Rockhill Furnace, Wells Tannery, Fort
Littleton, East Waterford, Dudley, Willow Hill, Fannettsburg,
Roxbury, Perulack, Big Spring State Park, Doylesburg, Upper
Strasburg, Saxton, Broad Top City, Three Springs, Orbisonia,
Saltillo, and Blain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for south central
and central Pennsylvania.
&&
LAT...LON 4009 7831 4022 7825 4028 7811 4037 7806
4037 7786 4036 7782 4038 7776 4038 7747
4003 7764
TIME...MOT...LOC 2103Z 263DEG 32KT 4036 7787 4011 7806
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BaucoLocal storm report, Jun 29, 6:00 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
600 PM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM Tstm Wnd Gst 2 ENE Elizabethville 40.56N 76.78W
06/29/2024 M65 MPH Dauphin PA Trained Spotter
&&
NPBLocal storm report, Jun 29, 6:09 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
609 PM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM Tstm Wnd Dmg 2 E Berrysburg 40.61N 76.78W
06/29/2024 Dauphin PA 911 Call Center
Tree down across Route 36 in the vicinity of
North Crossroads Road.
&&
NPBLocal storm report, Jun 29, 6:11 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
611 PM EDT Sat Jun 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Tstm Wnd Dmg 2 W Williamstown 40.58N 76.65W
06/29/2024 Dauphin PA 911 Call Center
Tree down blocking one lane of West Market
Street.
&&
NPBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:42 AM EDT | Flood Watch | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 15 more | 15 hr |
| Jun 29, 2:10 PM EDT | Special Weather Statement | CTP | Warren | 35 min |
| Jun 29, 3:08 PM EDT | Special Weather Statement | CTP | Centre | 37 min |
| Jun 29, 3:20 PM EDT | Special Weather Statement | CTP | Cambria | 25 min |
| Jun 29, 3:32 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon | 43 min |
| Jun 29, 3:51 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Mifflin | 39 min |
| Jun 29, 3:58 PM EDT | Tornado Warning | CTP | Huntingdon | 6 min |
| Jun 29, 4:03 PM EDT | Tornado Warning | CTP | Huntingdon | 27 min |
| Jun 29, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Mifflin, Snyder, Union | 47 min |
| Jun 29, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Juniata, Mifflin | 47 min |
| Jun 29, 4:59 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 16 min |
| Jun 29, 5:04 PM EDT | Special Weather Statement | CTP | Huntingdon | 26 min |
| Jun 29, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 46 min |
| Jun 29, 5:28 PM EDT | Tornado Warning | CTP | Juniata, Northumberland, Snyder | 17 min |
| Jun 29, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Perry | 50 min |
| Jun 29, 5:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 48 min |
| Jun 29, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, York | 46 min |
| Jun 29, 6:45 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 15 min |
| Jun 29, 7:48 PM EDT | Special Weather Statement | CTP | York | 27 min |
| Jun 29, 7:55 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.